# SDR 2001F00263

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- Engine: Pwa PT6A65R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 01R310687001
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

A/C DEPARTED CHEYENNE, WY, AFTER FUEL TOP OFF AND CLIMBING OUT THE LT ENGINE TORQUE DROPPED TO 2500 NR AND NG DROPPED 3 PERCENT. THE PILOT INCREASED THE POWER LEVERS, THE TORQUE ROSE AND THEN SETTLED BACK TO 2500 NR. THE CREW MADE A PRECAUTIONARY ENGINE SHUT DOWN AND MADE AN UNEVENTFUL LANDING AT LORAMY, WY. NO EMERGENCY WAS DECLARED. TOTAL FLIGHT TIME WAS .4 HRS. THE MECHANIC INSPECTED THE ENGINE FOR BLEED AIR, PY, P3 FOR LEAKS AND NO DEFECTS WERE NOTED. THE MECHANIC REMOVED AND REPLACED THE BLEED VALVE AND PERFORMED RUN CHECKS ON THE ENGINE IAW THE MM AND DECLARED THE ENGINE OK FOR RETURN TO SERVICE. THE AIRCRAFT CONTINUED THE FOLLOWING DAY WITH NO FURTHER OCCURRENCES.  (M)
